MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number RF627 SMN 10471068
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high-sensitivity troponin i (tnih) result obtained on a patient sample on a dimension exl with lm integrated chemistry system.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer.Calibration and quality control (qc) recovered within the customer¿s expected ranges.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed a preventive maintenance (pm), including all alignments and found that the loci statistics were acceptable.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on a patient sample on a dimension exl with lm integrated chemistry system.The erroneous result was reported to the physician and was questioned.The same sample was reprocessed on the same dimension exl with lm integrated chemistry system and a higher result was obtained.The higher reprocessed result was considered correct and reported to the physician.Two new samples were drawn from the same patient and processed at different times during patient admission for correlation study purposes, the results obtained were higher and considered correct.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21250472
Report Number2517506-2025-00015
Device Sequence Number8056292
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FA5173(17)250622
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Catalogue NumberRF627 SMN 10471068
Device Lot NumberFA5173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale